RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2013, Volume 20, Number 5, Pages 66–83 (Mi da747)  

This article is cited in 1 scientific paper (total in 1 paper)

On solvability of the axial $8$-index assignment problem on one-cycle permutations

O. Yu. Tsidulko

Sobolev Institute of Mathematics, 4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia

Abstract: We study the axial $8$-index assignment problem on one-cycle permutations. For a long time the question of solvability of its set of constraints for one-cycle permutations of length $n$ in the case of $8$ indices remained open. We prove that the set of constraints have a solution if $n$ is odd and greater than $87$. Ill. 4, bibliogr. 11.

Keywords: multi-index assignment problem, axiallity, solvability, one-cycle permutation.

Full text: PDF file (444 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2014, 8:1, 115–126

Bibliographic databases:

UDC: 519.8
Received: 15.02.2012
Revised: 02.05.2013

Citation: O. Yu. Tsidulko, “On solvability of the axial $8$-index assignment problem on one-cycle permutations”, Diskretn. Anal. Issled. Oper., 20:5 (2013), 66–83; J. Appl. Industr. Math., 8:1 (2014), 115–126

Citation in format AMSBIB
\Bibitem{Tsi13}
\by O.~Yu.~Tsidulko
\paper On solvability of the axial $8$-index assignment problem on one-cycle permutations
\jour Diskretn. Anal. Issled. Oper.
\yr 2013
\vol 20
\issue 5
\pages 66--83
\mathnet{http://mi.mathnet.ru/da747}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184445}
\transl
\jour J. Appl. Industr. Math.
\yr 2014
\vol 8
\issue 1
\pages 115--126
\crossref{https://doi.org/10.1134/S199047891401013X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377428800009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894365562}


Linking options:
  • http://mi.mathnet.ru/eng/da747
  • http://mi.mathnet.ru/eng/da/v20/i5/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Medvedev, O. A. Medvedeva, “Adaptivnyi algoritm resheniya aksialnoi trekhindeksnoi zadachi o naznacheniyakh”, Avtomat. i telemekh., 2019, no. 4, 156–172  mathnet  crossref  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:207
    Full text:46
    References:36
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020